Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness after on beta blocker?

I have chronic HCV including 4th stage liver cirrhosis with large gastric varices and esophageal varices so banding is not advisable. I am on a beta blocker as well. I have been experiencing dizziness since before starting on the beta blocker. I am not sure if my ammonia level has been checked. I will have to look into that. My question is concerning the dizziness and what can be causing it?
Fri, 29 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Beta blockers cause a reduction in pulse rate and / or a reduction in B.P. This may result in dizziness.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cirrhosis


What causes dizziness after on beta blocker?

Hi, Beta blockers cause a reduction in pulse rate and / or a reduction in B.P. This may result in dizziness. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician